# SDR CALA2023090502719

- Difficulty date: August 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 94,594 hours, 20,861 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Part number: 734284F
- Part serial: 5113
- Condition: Unknown
- Location: Sta 540
- Part time: 90,811 hours, 21,441 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON ENGINE START LOST L GEN DRIVE THEN WENT AWAY. AT 80KTS LOST L GEN AGAIN T/O REJECTED LEFT IDG DISCONNECTED DRIVE AND OFF LENS COVERED WITH BLACK TAPE. APU SERVICED TO FULL. HMG TEST OK TIRES AND BRAKES INSPECTED NO DEFECTS NOTEC. MEL APPLIED PLACARD INSTALLED ADD EMP:U162957 DISPATCH DESK: 90 NAME: MITCH B DATE: 30-AUG-23-NOC DESK: 02 NAME: ZAKI DATE: 30-AUG-23- TOMC APPROVES DEF OF LEFT GENERATOR SYS PER MEL 2400P AS REQUESTED UNIT, GENERATOR OFF 99-2411-9-0001 5113 ON 99-2411-9-0001 5068 UNIT, GENERATOR OFF 99-2411-9-0001 5113 ON 0000.R&R ENGINE #1 GCU IAW 24-22-02. OPS CHECK GOOD AT THIS TIME. PARTS USED: 99-2411-9-0001,QTY :1 ADD EMP:U349124,U389537,U389938 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1835818 SN OFF 5113.
